sexologist-icon
Periods problem after taking ovral g tab
Does it normal to get light periods like spotting after stopping ovral g tablets or is it a sign of pregnancy ?
90 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Yes it is normal.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Normal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.